createnin with 6 and blisters on feet

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

ashok15
New Member


Date Joined Oct 2015
Total Posts : 1
   Posted 10/2/2015 11:45 AM (GMT -7)   
Hi,
my father is suffering with kidney problem, his createnin is 6. now he had blisters, like wounds on his feet, and the feet got swollen, today he got fever and his white cells count is 19300.
he don't want to go for dialysis.
my question is how long can his kidney's work, if he stop dialysis after two times.
i want to convince him to take dialysis for avoiding sepsis of his foot.
thanks
Ashok

libramlm08
New Member


Date Joined Oct 2015
Total Posts : 2
   Posted 10/15/2015 2:47 AM (GMT -7)   
If his kidney is not working properly and creatinine is high and can go higher. He must do his dialysis treatment. If he doesn't go then problem will occur. He must have some medications that he takes to help him also. You must work with your doctor and nurse about his situation. He can get sicker from avoiding treatments. Take him to dialysis he will feel better.
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 12, 2017 7:00 PM (GMT -7)
There are a total of 2,904,621 posts in 318,774 threads.
View Active Threads


Who's Online
This forum has 158154 registered members. Please welcome our newest member, Richie222.
392 Guest(s), 10 Registered Member(s) are currently online.  Details
momto2boys, skeye, Richie222, darrylG, rafaeltoral, Laugh and live, Maverick6981, Raleighgirlie, Glc100, iPoop